# SDR DALA2021120607525

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,042 hours, 23,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: INSTALLED SAFETY PIN. RESECURED GIRT BAR IAW B757 AMM 25-66. DOOR OPS CHECKS GOOD. SAFETY PIN REMOVED. DOOR SHROUD INSTALLED. CONFIRMED SLIDE SAFETY PIN REMOVED.
